CureZone   Log On   Join
 

Re: anemic by tinymom ..... Mirena, Skyla IUD Forum

Date:   5/31/2007 5:33:57 PM ( 15 years ago ago)
Hits:   1,474
URL:   https://www.curezone.com/forums/fm.asp?i=884231

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

whats causing you to be anemic is most likely the effects of the IUD itself. Were you ever anemic before?? Because I had to goto the ER a week or so ago for heavy bleeding for over a month and a half (without an IUD) and they told me that if I had gotten the IUD because I was already anemic, i probablly would have been getting a blood transfusion because the IUD causes many to bleed heavi;ly for a really long time and therefor leading to aniemia. I havent had the IUD but was going to get it before reading this site, and then i changed my mind after reading the horrible stories of each and every women in here. Dont take me as being rude or anything because I would be getting the IUD removed the moment it was put in at the begining of next week for i was sceduled for the MIRENA on monday. But if you read alot of these stories, its about the IUD itself because most of the women i have read about were perfectly fine and healthy before ever getting the IUD and then they had more health problems then they knew what to do with...so if you have the IUD then animia is from that and your doctor is full of it. For one thing, doctors are not going to admit that the IUD is unhealthy and not safe because of the money so they fill your head with lies to make you think that it couldnt be the IUD so you look crazy. Dont beleive what your doc is telling you.
 

<< Return to the standard message view

fetched in 0.01 sec, referred by www.curezone.com/forums/fmp.asp?i=884231